We consider a class of functions given by a class of generalized Fourier series which arise in the study of sampled-data control. These functions are continuous on the real line, but not differentiable at x=0. We prove that for all sufficiently small x > 0, these functions are larger than a constant times the square root of x.
Richard Rebarber, Department of Mathematics,University of Nebraska - Lincoln email@example.com
Azzam, Jonas; Buchholz, Bobbi; Grooms, Ian; Hagge, Gretchen; Hays, Kyle; and Norgard, Greg
"A Nonstandard Fourier Inequality,"
Rose-Hulman Undergraduate Mathematics Journal: Vol. 6
, Article 4.
Available at: https://scholar.rose-hulman.edu/rhumj/vol6/iss1/4